Alert archive / Kentucky / Areal Flood Warnings in 2012

Areal Flood Warning 4, NWS Charleston, WV

July 27, 2012Carter County, Greenup County, Kentucky

NWS Charleston, WV issued this areal flood warning at Jul 27, 2012, 4:37 AM EDT for Carter County, Greenup County, Kentucky. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2012, 4:37 AM EDT (08:37 UTC)
Expired
Jul 27, 2012, 6:30 AM EDT
In force
113 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Carter County, KY, Greenup County, KY

The radar

The Jackson,KY radar (KJKL), 95 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.6 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2012-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2012-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WGUS41 KRLX 270837
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
437 AM EDT FRI JUL 27 2012

KYC043-089-271030-
/O.NEW.KRLX.FA.W.0004.120727T0837Z-120727T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER KY-GREENUP KY-
437 AM EDT FRI JUL 27 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLOOD WARNING FOR...
  CENTRAL CARTER COUNTY IN KENTUCKY...
  THIS INCLUDES THE CITIES OF...CARTER CAVES STATE PARK...
  SOUTHERN GREENUP COUNTY IN KENTUCKY...

* UNTIL 630 AM EDT

* AT 431 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORT THAT 
FLOODING CONTINUES IN THE WARNED AREA WITH SOME WATER RESCUES BEING 
PERFORMED. THE MAIN AREA OF CONCERN IS JUST NORTH OF I-64 IN CARTER 
COUNTY AND EXTREME SOUTHERN GREENUP COUNTY. PEOPLE HEADING OUT THIS 
MORNING SHOULD TAKE EXTRA CAUTION AND BE PREPARED FOR WATER OR 
DEBRIS OVER ROADWAYS...OR FOR WASHED OUT ROADWAYS. 

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3842 8324 3845 8322 3847 8319 3850 8319
      3854 8314 3855 8285 3828 8284 3828 8325

$$

25
1 follow-up statement
869 
WGUS81 KRLX 271024
FLSRLX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
624 AM EDT FRI JUL 27 2012

KYC043-089-271033-
/O.EXP.KRLX.FA.W.0004.000000T0000Z-120727T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CARTER KY-GREENUP KY-
624 AM EDT FRI JUL 27 2012

...THE FLOOD WARNING WILL EXPIRE AT 630 AM EDT FOR SOUTHERN GREENUP
AND CENTRAL CARTER COUNTIES...

HEAVY RAIN IS NO LONGER ANTICIPATED AND WATERS ARE STARTING TO 
RECEDE...THEREFORE THE FLASH FLOOD WARNING THAT WAS IN EFFECT HAS 
BEEN ALLOWED TO EXPIRE. SOME HIGH WATER REMAINS HOWEVER...SO 
MOTORISTS SHOULD STILL EXERCISE EXTREME CAUTION THIS MORNING AS 
WATER OR DEBRIS COULD STILL BE ON ROADWAYS. IN ADDITION...SOME 
ROADWAYS COULD BE WASHED OUT. 

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

LAT...LON 3842 8324 3845 8322 3847 8319 3850 8319
      3854 8314 3855 8285 3828 8284 3828 8325

$$

25

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jul 27, 3:12 AM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 27, 3:12 AM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
312 AM EDT FRI JUL 27 2012

.SYNOPSIS...
STALLED COLD FRONT GETS A SLIGHT PUSH TONIGHT WITH MORE STORMS. AN
UPPER LEVEL DISTURBANCE MOVES THROUGH ON SATURDAY. WEAK HIGH
PRESSURE WITH DRY WEATHER FOR SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
BUSY NIGHT ON THE GRAVEYARD SHIFT. LOOKING AT ANOTHER VORT MAX
ROLLING THRU. HAVE SEEN SOME IMPRESSIVE 1HR RAINFALL WITH THIS
ACROSS THAT AREA. THIS WILL TRACK ENE NEXT FEW HRS...WEAKENING AS
IT DOES SO. WILL TAPER OFF POPS FROM NW TO SE THRU DAWN. SOUTHERN
WV MTNS AND SW VA MAY ESCAPE MUCH OF THIS REMAINDER OF
NIGHT...AS AXIS MAY STAY MORE ACROSS NE KY...CENTRAL/NORTHERN WV. FRONTAL
BOUNDARY HARD TO LOCATE...WITH MODELS HINTING AT IT DISSIPATING
ACROSS SE OH TDY. WILL LOOK FOR GENERALLY TWO AREAS FOR CONVECTION
TOMORROW...ONE FROM I79 EASTWARD EARLY...AND THE OTHER WITH
ANOTHER COLD FRONT APPROACHING FROM THE WEST LATER IN AFTN
AFFECTING SE OH/NE KY/OH RVR AREAS. WILL CARRY HIGH CHC IN MTNS
EARLY AFTN AND RAMP UP TO LKLY ACROSS SE OH BY 21Z IF NOT A LITTLE
EARLIER WITH OLD FRONT BECOMING ACTIVE AGAIN. THINK CONVECTIVE
REENERGIZED FRONT WILL SAG SE EAST EARLY EVENING BEFORE TRYING TO
LAY OUT ACROSS NE KY/CENTRAL WV. NAM IN PARTICULAR IS WORRISOME
WITH ITS DEPICTION OF STRONG CONVECTION ACROSS S OH/NE KY WITH
IMPRESSIVE MID LVL LIFT WITH UPR TROF AMPLIFYING. OTHER MDLS HINT
AT THIS...BUT TO A LESSER EXTENT. SHOULD THIS OCCUR...WATER
PROBLEMS WOULD ARISE GIVEN HEAVY RAINS FROM YESTERDAY. WILL INSERT
MENTION IN HWO FOR NOW. SHOULD CONFIDENCE INCREASE ON
AFOREMENTIONED SCENARIO PLAYING OUT...A FLASH FLOOD WATCH MAY BE
ISSUED TOMORROW.

IN ADDITION TO WATER CONCERNS...SVR POTENTIAL ALSO A CONCERN. SPC
CONT TO HIGHLIGHT NE KY/SE OH IN SLIGHT RISK FOR TOMORROW
AFTN/EVE. WITH MID LVL FLOW STRENGTHENING AND LLVL LAPSE RATES STEEPENING AMID
UPR TROF AMPLIFYING...ANOTHER WIND THREAT LOOMS. COMPLICATING
MATTERS IS HOW MUCH SFC HEATING WILL OCCUR GIVEN EXTENT OF CLOUD
COVER EXPECTED. NONETHELESS...WITH HIGH DEWPTS AND MID/UPR
80S...SFC BASED CAPE SHOULD STILL BE FORMIDABLE.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
MODELS SHOWING AN UPPER LEVEL DISTURBANCE MOVING THROUGH ON SATURDAY
WITH POSSIBLY ENOUGH MOISTURE TO KICK OFF SOME SHOWERS AND
THUNDERSTORMS. WILL STAY WITH CHANCE POPS SINCE MODELS HAVE SOME
DIFFERENCES IN THE DETAILS. BY SUNDAY...THE AIR SHOULD BE DRY ENOUGH
ALOFT TO PREVENT THUNDERSTORMS...SO WILL CONTINUE WITH A DRY
FORECAST.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THINKING THE DRIEST AIR HERE SATURDAY NIGHT INTO SUNDAY...BUT WILL
NEED TO MONITOR SOME SOUTHEAST FLOW BACK INTO THE MOUNTAIN
COUNTIES ON SUNDAY.  LEFT POPS AOB 14 PCT FOR NOW.

MOISTURE AND POPS GRADUALLY INCREASE TUESDAY AND WEDNESDAY...
BUT NOT SEEING ANY ORGANIZED FRONTAL PASSAGES THEN.

NO MAJOR CHANGES WITH HPC MEDIUM RANGE POPS AND TEMPERATURES FOR
MONDAY THROUGH WEDNESDAY.

&&

.AVIATION /07Z FRIDAY THROUGH TUESDAY/...
MUCH OF THE CONVECTION WILL DIE OFF AFTER 09Z...ALTHOUGH ISOLD
STORMS WITH CONTINUED WIDESPREAD LOW VFR/MVFR AND LOCAL IFR CIGS
WILL CONTINUE...WITH SOME GRADUAL IMPROVEMENT AFTER 15Z. HAVE SOME
TEMPO GROUPS TO COVER THIS WITH OCCASIONAL IFR VSBY FROM PASSING
HVY RA SHRA/TSRA. DENSE FG IS NOT EXPECTED GIVEN BL WINDS AND CLDS.

COLD FRONTAL BOUNDARY TO BECOME RATHER DIFFUSE ACROSS SE OH THIS
MORNING WITH AFTN CONVECTION ENERGIZING THIS BOUNDARY...ALLOWING
IT TO SAG SE BEFORE STALLING ONCE AGAIN ACROSS NE KY/CENTRAL WV
TONIGHT. HAVE SOME VCTS FOR MTN SITES AND SE OH THIS AFTN...WITH
REMAINDER OF SITES AFTER 00Z.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SATURDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND INTENSITY OF LOW STRATUS MAY
VARY. IFR/LIFR CONDITIONS/CIGS OVERNIGHT MAY BE MORE WIDESPREAD
THAN CURRENTLY FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                              FRI 07/27/12
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EDT 1HRLY       02   03   04   05   06   07   08   09   10   11   12   13
CRW CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    M    M    M    M    M    M    H    H    H    H    H
BKW CONSISTENCY  H    M    M    L    L    L    L    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    H
PKB CONSISTENCY  H    H    H    H    H    M    M    M    H    H    H    H
CKB CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H

AFTER 06Z SATURDAY...
IFR POSSIBLE IN CONVECTION AND LINGERING LOW CIGS FRIDAY NIGHT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...RPY/30
NEAR TERM...30
SHORT TERM...RPY
LONG TERM...KTB
AVIATION...30
Hazardous weather outlook, Jul 27, 3:43 AM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
343 AM EDT FRI JUL 27 2012

VAZ003-004-WVZ009>011-017-019-020-024>026-030>040-046-047-280745-
DICKENSON-BUCHANAN-WOOD-PLEASANTS-TYLER-WIRT-RITCHIE-DODDRIDGE-MINGO-
LOGAN-BOONE-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
343 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL
WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ105-WVZ005-013>016-018-027>029-280745-
LAWRENCE KY-WAYNE-LINCOLN-PUTNAM-KANAWHA-ROANE-CALHOUN-CLAY-BRAXTON-
GILMER-
343 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL
WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT MAY STALL FOR A TIME ACROSS THE AREA TONIGHT WITH
ROUNDS OF STORMS PROVIDING FOR POTENTIALLY HEAVY RAIN. WITH THE
HEAVY RAINS RECEIVED YESTERDAY...A FLASH FLOOD WATCH MAY BE NEEDED
SHOULD CONFIDENCE INCREASE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>085-280745-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
343 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND
EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KYZ101>103-OHZ086-087-WVZ006>008-280745-
GREENUP-CARTER-BOYD-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-
343 AM EDT FRI JUL 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT MAY STALL FOR A TIME ACROSS THE AREA TONIGHT WITH
ROUNDS OF STORMS PROVIDING FOR POTENTIALLY HEAVY RAIN. WITH THE
HEAVY RAINS RECEIVED YESTERDAY...A FLASH FLOOD WATCH MAY BE NEEDED
SHOULD CONFIDENCE INCREASE.

THERE IS ALSO A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON AND
EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 10:39 PM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1039 PM EDT THU JUL 26 2012

WVZ037-038-046-270315-
NICHOLAS WV-POCAHONTAS WV-WEBSTER WV-
1039 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NICHOLAS...SOUTHWESTERN
POCAHONTAS AND SOUTHWESTERN WEBSTER COUNTIES...

AT 1037 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
SUMMERSVILLE...MOVING EAST AT 45 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO NICKEL SIZE ARE POSSIBLE WITH
THIS STORM. BRIEF HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

THIS STORM WILL BE NEAR RICHWOOD AROUND 1050 PM...CRANBERRY MOUNTAIN
NATURE CENTER AROUND 1110 PM AND HILLSBORO AROUND 1120 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3808 8021 3811 8036 3822 8037 3826 8044
      3815 8059 3820 8084 3840 8080 3830 8015

50
Local storm report, Jul 27, 1:37 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
137 AM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 AM     FLASH FLOOD      3 N CARTER CAVES STATE  38.42N  83.12W
07/27/2012                   CARTER             KY   911 CALL CENTER

            JORDAN FORK ALONG ROUTE 2 IS FLOODING

&&

EVENT NUMBER RLX1200468

50
Local storm report, Jul 27, 3:14 AM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
314 AM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLASH FLOOD      3 N CARTER CAVES STATE  38.42N  83.12W
07/27/2012                   CARTER             KY   911 CALL CENTER

            LAW ENFORCEMENT REPORTS MULTIPLE ROADS UNDER
            WATER....INCLUDING HIGHWAY 182...CARTER CAVES ROAD...AND
            ROUTE 2. ALSO REPORTS OF MOBILE HOMES WASHED AWAY. NO
            REPORTS OF INJURIES. SITUATION STILL ONGOING.

&&

EVENT NUMBER RLX1200469

50
Local storm report, Jul 27, 3:19 AM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
319 AM EDT FRI JUL 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      FALLSBURG               38.17N  82.67W
07/27/2012                   LAWRENCE           KY   911 CALL CENTER

            LAW ENFORCEMENT REPORTS WATER OVER HIGHWAYS 1 AND 3N.

&&

EVENT NUMBER RLX1200470

50

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 12:53 AM EDTFlash Flood WarningRLXCarter, Greenup112 min
Jul 27, 1:03 AM EDTFlash Flood WarningRLXCarter, Lawrence117 min
Jul 27, 2:43 AM EDTFlash Flood WarningRLXCarter, Lawrence2 hr
Jul 27, 2:54 AM EDTFlash Flood WarningRLXCarter, Greenup111 min
Jul 27, 11:27 AM EDTFlash Flood WatchRLXBoyd, Carter, Greenup, Lawrence14 hr
Jul 27, 7:16 PM EDTSpecial Weather StatementRLXGreenup29 min

Nearby

Areal Flood Warnings in Kentucky, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.